# SDR S2YA02037

- Difficulty date: October 7, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 2022 - MKE-PIT, THE CREW SELECTED GEAR DOWN BUT NOSE AND RIGHT MAIN INDICATORS DID NOT ILLUMINATE.  THE CREW MADE A GO AROUND TO A HOLD PATTERN.  THE F/O REPLACED THE LIGHT BULBS AND SELECTED GEAR DOWN.  THE CREW ATTENDED THREE GREEN DOWN AND LOCKED LIGHTS AND PROCEEDED WITH THE LANDING.  NO FURTHER DEFECTS NOTED.  (M)
